Skip to main content

Quantum Algebraic Structures and Models

Searching for OpenAIRE data...

Publications

On Landauer’s Principle and Bound for Infinite Systems

Author(s): Roberto Longo
Published in: Communications in Mathematical Physics, 2018, ISSN 0010-3616
DOI: 10.1007/s00220-018-3116-x

Comment on the Bekenstein bound

Author(s): Roberto Longo, Feng Xu
Published in: Journal of Geometry and Physics, Issue 130, 2018, Page(s) 113-120, ISSN 0393-0440
DOI: 10.1016/j.geomphys.2018.03.004

The Bisognano–Wichmann Property on Nets of Standard Subspaces, Some Sufficient Conditions

Author(s): Vincenzo Morinelli
Published in: Annales Henri Poincaré, Issue 19/3, 2018, Page(s) 937-958, ISSN 1424-0637
DOI: 10.1007/s00023-017-0636-4

Rigidity for Von Neumann Algebras Given by Locally Compact Groups and Their Crossed Products

Author(s): Arnaud Brothier, Tobe Deprez, Stefaan Vaes
Published in: Communications in Mathematical Physics, 2018, ISSN 0010-3616
DOI: 10.1007/s00220-018-3091-2

IDEAL characterization of isometry classes of FLRW and inflationary spacetimes

Author(s): Giovanni Canepa, Claudio Dappiaggi, Igor Khavkine
Published in: Classical and Quantum Gravity, Issue 35/3, 2018, Page(s) 035013, ISSN 0264-9381
DOI: 10.1088/1361-6382/aa9f61

Conformal Covariance and the Split Property

Author(s): Vincenzo Morinelli, Yoh Tanimoto, Mihály Weiner
Published in: Communications in Mathematical Physics, Issue 357/1, 2018, Page(s) 379-406, ISSN 0010-3616
DOI: 10.1007/s00220-017-2961-3

Rotational KMS States and Type I Conformal Nets

Author(s): Roberto Longo, Yoh Tanimoto
Published in: Communications in Mathematical Physics, Issue 357/1, 2018, Page(s) 249-266, ISSN 0010-3616
DOI: 10.1007/s00220-017-2969-8

From Vertex Operator Algebras to Conformal Nets and Back

Author(s): Sebastiano Carpi, Yasuyuki Kawahigashi, Roberto Longo, Mihály Weiner
Published in: Memoirs of the American Mathematical Society, Issue 254/1213, 2018, Page(s) 0-0, ISSN 0065-9266
DOI: 10.1090/memo/1213

Non-equilibrium Thermodynamics and Conformal Field Theory

Author(s): Stefan Hollands, Roberto Longo
Published in: Communications in Mathematical Physics, Issue 357/1, 2018, Page(s) 43-60, ISSN 0010-3616
DOI: 10.1007/s00220-017-2938-2

On Wick Polynomials of Boson Fields in Locally Covariant Algebraic QFT

Author(s): Igor Khavkine, Alberto Melati, Valter Moretti
Published in: Annales Henri Poincaré, 2019, ISSN 1424-0637
DOI: 10.1007/s00023-018-0742-y

Crossed-products by locally compact groups: Intermediate subfactors

Author(s): Arnaud Brothier, Rémi Boutonnet
Published in: Journal of Operator Theory, Issue Vol. 79, Issue 1 (2018), 2018, Page(s) 101-137, ISSN 0379-4024
DOI: 10.7900/jot.2017jan19.2147

Infinite index extensions of local nets and defects

Author(s): Simone Del Vecchio, Luca Giorgetti
Published in: Reviews in Mathematical Physics, Issue 30/02, 2018, Page(s) 1850002, ISSN 0129-055X
DOI: 10.1142/S0129055X18500022

Braided Categories of Endomorphisms as Invariants for Local Quantum Field Theories

Author(s): Luca Giorgetti, Karl-Henning Rehren
Published in: Communications in Mathematical Physics, Issue 357/1, 2018, Page(s) 3-41, ISSN 0010-3616
DOI: 10.1007/s00220-017-2937-3

Bantay's trace in unitary modular tensor categories

Author(s): Luca Giorgetti, Karl-Henning Rehren
Published in: Advances in Mathematics, Issue 319, 2017, Page(s) 211-223, ISSN 0001-8708
DOI: 10.1016/j.aim.2017.08.018

An application of positive definite functions to the problem of MUBs

Author(s): Mihail N. Kolountzakis, Máté Matolcsi, Mihály Weiner
Published in: Proceedings of the American Mathematical Society, Issue 146/3, 2018, Page(s) 1143-1150, ISSN 0002-9939
DOI: 10.1090/proc/13829

Linking numbers in local quantum field theory

Author(s): Detlev Buchholz, Fabio Ciolli, Giuseppe Ruzzi, Ezio Vasselli
Published in: Letters in Mathematical Physics, 2018, ISSN 0377-9017
DOI: 10.1007/s11005-018-1136-2

QED representation for the net of causal loops

Author(s): Fabio Ciolli, Giuseppe Ruzzi, Ezio Vasselli
Published in: Reviews in Mathematical Physics, Issue 27/05, 2015, Page(s) 1550012, ISSN 0129-055X
DOI: 10.1142/s0129055x15500129

Superconformal nets and noncommutative geometry

Author(s): Sebastiano Carpi, Robin Hillier, Roberto Longo
Published in: Journal of Noncommutative Geometry, Issue 9/2, 2015, Page(s) 391-445, ISSN 1661-6952
DOI: 10.4171/jncg/196

Where Infinite Spin Particles are Localizable

Author(s): Roberto Longo, Vincenzo Morinelli, Karl-Henning Rehren
Published in: Communications in Mathematical Physics, Issue 345/2, 2016, Page(s) 587-614, ISSN 0010-3616
DOI: 10.1007/s00220-015-2475-9

Phase Boundaries in Algebraic Conformal QFT

Author(s): Marcel Bischoff, Yasuyuki Kawahigashi, Roberto Longo, Karl-Henning Rehren
Published in: Communications in Mathematical Physics, Issue 342/1, 2016, Page(s) 1-45, ISSN 0010-3616
DOI: 10.1007/s00220-015-2560-0

Characterization of 2D rational local conformal nets and its boundary conditions: the maximal case

Author(s): Bischoff M., Kawahigashi Y., Longo R.
Published in: Documenta Math., Issue 20, 2015, Page(s) 1137–1184, ISSN 1431-0635

Localization in Nets of Standard Spaces

Author(s): Gandalf Lechner, Roberto Longo
Published in: Communications in Mathematical Physics, Issue 336/1, 2015, Page(s) 27-61, ISSN 0010-3616
DOI: 10.1007/s00220-014-2199-2

The Universal C*-Algebra of the Electromagnetic Field

Author(s): Detlev Buchholz, Fabio Ciolli, Giuseppe Ruzzi, Ezio Vasselli
Published in: Letters in Mathematical Physics, Issue 106/2, 2016, Page(s) 269-285, ISSN 0377-9017
DOI: 10.1007/s11005-015-0801-y

On fixed point planar algebras

Author(s): Arnaud Brothier
Published in: Journal of Mathematical Physics, Issue 57/11, 2016, Page(s) 111703, ISSN 0022-2488
DOI: 10.1063/1.4967255

Local Equivalence of Representations of $${{\rm Diff}^+(S^1)}$$ Diff + ( S 1 ) Corresponding to Different Highest Weights

Author(s): Mihály Weiner
Published in: Communications in Mathematical Physics, Issue 352/2, 2017, Page(s) 759-772, ISSN 0010-3616
DOI: 10.1007/s00220-016-2824-3

On string-localized potentials and gauge fields

Author(s): Detlev Buchholz, Fabio Ciolli, Giuseppe Ruzzi, Ezio Vasselli
Published in: Letters in Mathematical Physics, Issue 109/12, 2019, Page(s) 2601-2610, ISSN 0377-9017
DOI: 10.1007/s11005-019-01203-w

The Information in a Wave

Author(s): Fabio Ciolli, Roberto Longo, Giuseppe Ruzzi
Published in: Communications in Mathematical Physics, 2019, ISSN 0010-3616
DOI: 10.1007/s00220-019-03593-3

Perturbative Algebraic Quantum Field Theory on Quantum Spacetime: Adiabatic and Ultraviolet Convergence

Author(s): Sergio Doplicher, Gerardo Morsella, Nicola Pinamonti
Published in: Communications in Mathematical Physics, 2020, ISSN 0010-3616
DOI: 10.1007/s00220-020-03775-4

Entropy of coherent excitations

Author(s): Roberto Longo
Published in: Letters in Mathematical Physics, Issue 109/12, 2019, Page(s) 2587-2600, ISSN 0377-9017
DOI: 10.1007/s11005-019-01196-6

Normalizers and permutative endomorphisms of the 2-adic ring C⁎-algebra

Author(s): Valeriano Aiello, Roberto Conti, Stefano Rossi
Published in: Journal of Mathematical Analysis and Applications, Issue 481/1, 2020, Page(s) 123395, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2019.123395

Entropy Distribution of Localised States

Author(s): Roberto Longo
Published in: Communications in Mathematical Physics, Issue 373/2, 2020, Page(s) 473-505, ISSN 0010-3616
DOI: 10.1007/s00220-019-03332-8

Solitons and Nonsmooth Diffeomorphisms in Conformal Nets

Author(s): Simone Del Vecchio, Stefano Iovieno, Yoh Tanimoto
Published in: Communications in Mathematical Physics, Issue 375/1, 2020, Page(s) 391-427, ISSN 0010-3616
DOI: 10.1007/s00220-019-03419-2

Operator-Algebraic Construction of Gauge Theories and Jones’ Actions of Thompson’s Groups

Author(s): Arnaud Brothier, Alexander Stottmeister
Published in: Communications in Mathematical Physics, Issue 376/2, 2020, Page(s) 841-891, ISSN 0010-3616
DOI: 10.1007/s00220-019-03603-4

Classification of unitary vertex subalgebras and conformal subnets for rank-one lattice chiral CFT models

Author(s): Sebastiano Carpi, Tiziano Gaudio, Robin Hillier
Published in: Journal of Mathematical Physics, Issue 60/9, 2019, Page(s) 093505, ISSN 0022-2488
DOI: 10.1063/1.5094581

Asymptotic Morphisms and Superselection Theory in the Scaling Limit II: Analysis of Some Models

Author(s): Roberto Conti, Gerardo Morsella
Published in: Communications in Mathematical Physics, Issue 376/3, 2020, Page(s) 1767-1801, ISSN 0010-3616
DOI: 10.1007/s00220-019-03564-8

Scale and Möbius Covariance in Two-Dimensional Haag–Kastler Net

Author(s): Vincenzo Morinelli, Yoh Tanimoto
Published in: Communications in Mathematical Physics, Issue 371/2, 2019, Page(s) 619-650, ISSN 0010-3616
DOI: 10.1007/s00220-019-03410-x

Split Property for Free Massless Finite Helicity Fields

Author(s): Roberto Longo, Vincenzo Morinelli, Francesco Preta, Karl-Henning Rehren
Published in: Annales Henri Poincaré, Issue 20/8, 2019, Page(s) 2555-2584, ISSN 1424-0637
DOI: 10.1007/s00023-019-00820-4

The universal C*-algebra of the electromagnetic field II. Topological charges and spacelike linear fields

Author(s): Detlev Buchholz, Fabio Ciolli, Giuseppe Ruzzi, Ezio Vasselli
Published in: Letters in Mathematical Physics, Issue 107/2, 2017, Page(s) 201-222, ISSN 0377-9017
DOI: 10.1007/s11005-016-0931-x

Finite Projective Planes and the Delsarte LP-Bound

Author(s): M. Matolcsi, M. Weiner
Published in: Analysis Mathematica, Issue 44/1, 2018, Page(s) 89-98, ISSN 0133-3852
DOI: 10.1007/s10476-018-0108-1

On the Haagerup and Kazhdan properties of R. Thompson’s groups


Published in: ISSN 1433-5883
DOI: 10.1515/jgth-2018-0114

Loop groups and noncommutative geometry

Author(s): Sebastiano Carpi, Robin Hillier
Published in: Reviews in Mathematical Physics, Issue 29/09, 2017, Page(s) 1750029, ISSN 0129-055X
DOI: 10.1142/S0129055X17500295

Character tables and the problem of existence of finite projective planes


Published in: ISSN 1063-8539
DOI: 10.1002/jcd.21611

Minimal Index and Dimension for 2-C*-Categories with Finite-Dimensional Centers

Author(s): Luca Giorgetti, Roberto Longo
Published in: Communications in Mathematical Physics, Issue 370/2, 2019, Page(s) 719-757, ISSN 0010-3616
DOI: 10.1007/s00220-018-3266-x

Pythagorean representations of Thompson's groups

Author(s): Arnaud Brothier, Vaughan F.R. Jones
Published in: Journal of Functional Analysis, Issue 277/7, 2019, Page(s) 2442-2469, ISSN 0022-1236
DOI: 10.1016/j.jfa.2019.02.009

Jones Representations of Thompson’s Group F Arising from Temperley–Lieb–Jones Algebras

Author(s): Valeriano Aiello, Arnaud Brothier, Roberto Conti
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928
DOI: 10.1093/imrn/rnz240

Von Neumann Entropy in QFT

Author(s): Roberto Longo, Feng Xu
Published in: Communications in Mathematical Physics, 2020, ISSN 0010-3616
DOI: 10.1007/s00220-020-03702-7

Ergodic properties of the Anzai skew-product for the non-commutative torus

Author(s): SIMONE DEL VECCHIO, FRANCESCO FIDALEO, LUCA GIORGETTI, STEFANO ROSSI
Published in: Ergodic Theory and Dynamical Systems, 2019, Page(s) 1-22, ISSN 0143-3857
DOI: 10.1017/etds.2019.116

The Bisognano–Wichmann Property for Asymptotically Complete Massless QFT

Author(s): Wojciech Dybalski, Vincenzo Morinelli
Published in: Communications in Mathematical Physics, 2020, ISSN 0010-3616
DOI: 10.1007/s00220-020-03755-8

Diagonal automorphisms of the 2-adic ring C*-algebra

Author(s): Valeriano Aiello, Roberto Conti, Stefano Rossi
Published in: The Quarterly Journal of Mathematics, Issue 69/3, 2018, Page(s) 815-833, ISSN 0033-5606
DOI: 10.1093/qmath/hax064

Permutative representations of the 2-adic ring C*-algebra

Author(s): Valeriano Aiello, Roberto Conti, Stefano Rossi
Published in: Journal of Operator Theory, Issue 82/1, 2019, Page(s) 197-236, ISSN 0379-4024
DOI: 10.7900/jot.20181apr19.2188

Connectedness and Irreducibility of compact quantum Groups

Author(s): D'Andrea, C.Pinzari, S. Rossi
Published in: Rendiconti di Matematica e delle sue applicazioni, Issue 40, 2019, Page(s) 71-79, ISSN 1120-7183

Lie-Schwinger block-diagonalization and gapped quantum chains: Analyticity of the ground-state energy

Author(s): S. Del Vecchio, J. Fröhlich, A. Pizzo, S. Rossi
Published in: Journal of Functional Analysis, Issue 279/8, 2020, Page(s) 108703, ISSN 0022-1236
DOI: 10.1016/j.jfa.2020.108703

Operator algebras and vertex operator algebras

Author(s): Sebastiano Carpi
Published in: The Fourteenth Marcel Grossmann Meeting, 2017, Page(s) 3843-3848
DOI: 10.1142/9789813226609_0508

Synthetic geometry of differential equations: I. Jets and comonad structure

Author(s): Khavkine, Igor; Schreiber, Urs
Published in: 2017

Realization of rigid C$^*$-tensor categories via Tomita bimodules

Author(s): Giorgetti, Luca; Yuan, Wei
Published in: 2017

Free products in AQFT

Author(s): Longo, Roberto; Tanimoto, Yoh; Ueda, Yoshimichi
Published in: 2017

Relative Entropy in CFT

Author(s): Longo, Roberto; Xu, Feng
Published in: 2017

Canonical quantization of 1+1-dimensional Yang-Mills theory: An operator-algebraic approach

Author(s): Brothier, Arnaud; Stottmeister, Alexander
Published in: Issue 1, 2019

Minimal index and dimension for inclusions of von Neumann algebras with finite-dimensional centers

Author(s): Giorgetti, Luca
Published in: Issue 1, 2019

Spacelike deformations: Higher-spin fields from scalar fields

Author(s): Morinelli, Vincenzo; Rehren, Karl-Henning
Published in: 2019

Lie-Schwinger block-diagonalization and gapped quantum chains with unbounded interactions

Author(s): Del Vecchio, S.; Fröhlich, J.; Pizzo, A.; Rossi, S.
Published in: Issue 3, 2019

Positive energy representations of Sobolev diffeomorphism groups of the circle

Author(s): Carpi, Sebastiano; Del Vecchio, Simone; Iovieno, Stefano; Tanimoto, Yoh
Published in: 2018

The emergence of time

Author(s): Roberto Longo
Published in: 2019

Tensor products of normed and Banach quasi *-algebras

Author(s): Maria Stella Adamo, Maria Fragoulopoulou
Published in: 2020

About tensor products of Hilbert quasi *-algebras and their representability properties

Author(s): M.S. Adamo
Published in: 2020

On some applications of representable and continuous functionals of Banach quasi *-algebras

Author(s): M.S. Adamo
Published in: 2020

Remarks on some simple C∗-algebras admitting a unique lower semicontinuous 2-quasitrace

Author(s): J. Bassi
Published in: 2018

On C∗-algebras associated to actions of discrete subgroups of SL(2,R) on the punctured plane

Author(s): J. Bassi
Published in: 2018

Local trivializations of suspended minimal Cantor systems and the stable orbit-breaking subalgebra

Author(s): J.Bassi
Published in: 2020

Separable boundaries for non-hyperbolic groups

Author(s): J. Bassi
Published in: 2020

Operator-algebraic renormalization and wavelets

Author(s): Alexander Stottmeister, Vincenzo Morinelli, Gerardo Morsella, Yoh Tanimoto
Published in: 2020

The inner structure of boundary quotients of right LCM semigroups

Author(s): Valeriano Aiello, Roberto Conti, Stefano Rossi, Nicolai Stammeier
Published in: 2017

A Fejér theorem for boundary quotients arising from algebraic dynamical systems

Author(s): Valeriano Aiello, Roberto Conti, Stefano Rossi
Published in: 2019

Rigidity and a common framework for mutually unbiased bases and k-nets

Author(s): Nietert, Sloan; Szilágyi, Zsombor; Weiner, Mihály
Published in: 2019

Quantum Spacetime and the Universe at the Big Bang, vanishing interactions and fading degrees of freedom

Author(s): Sergio Doplicher, Gerardo Morsella, Nicola Pinamonti
Published in: 2019

Tensor Categories and Endomorphisms of von Neumann Algebras

Author(s): Marcel Bischoff, Yasuyuki Kawahigashi, Roberto Longo, Karl-Henning Rehren
Published in: SpringerBriefs in Mathematical Physics, 2015
DOI: 10.1007/978-3-319-14301-9